Robust control for nonhomogeneous Markov jump processes: An application to DC motor device
Fulltext not available
MetadataShow full item record
Yin, Y. and Shi, P. and Liu, F. and Lim, C. 2014. Robust control for nonhomogeneous Markov jump processes: An application to DC motor device. Journal of the Franklin Institute. 351 (6): pp. 3322-3338.
Journal of the Franklin Institute
Department of Mathematics and Statistics
This paper studies the problem of robust H8 controller design for a class of uncertain Markov jump systems with time-varying transition probabilities, which follows nonhomogeneous jump processes. The time varying transition probability matrix is described as a polytope set. By Lyapunov function approach, under the designed controller, a sufficient condition is presented to ensure that the resulting closed-loop system is stochastically stable and that a prescribed H8 performance index is satisfied. Finally, an application of a DC motor device is addressed to demonstrate the effectiveness of developed techniques. © 2014 The Franklin Institute.